Illinois Journal of Mathematics

Cohomogeneity one special Lagrangian 3-folds in the deformed and the resolved conifolds

Marianty Ionel and Maung Min-Oo

Full-text: Open access

Abstract

In this paper, we describe the cohomogeneity one special Lagrangian 3-folds in both the deformed and the resolved conifolds. Our results give an explicit construction of the families of $SO(3)$ and $T^2$-invariant special Lagrangian submanifolds in these conifolds and describe their asymptotic behavior.

Article information

Source
Illinois J. Math., Volume 52, Number 3 (2008), 839-865.

Dates
First available in Project Euclid: 1 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1254403718

Digital Object Identifier
doi:10.1215/ijm/1254403718

Mathematical Reviews number (MathSciNet)
MR2546011

Zentralblatt MATH identifier
1184.53057

Subjects
Primary: 53C38: Calibrations and calibrated geometries

Citation

Ionel, Marianty; Min-Oo, Maung. Cohomogeneity one special Lagrangian 3-folds in the deformed and the resolved conifolds. Illinois J. Math. 52 (2008), no. 3, 839--865. doi:10.1215/ijm/1254403718. https://projecteuclid.org/euclid.ijm/1254403718


Export citation

References

  • H. Anciaux, Special Lagrangian submanifolds in the complex sphere, Ann. Fac. Sci. Toulouse Math. Sér. 6 (2007), 215–227.
  • P. Candelas and X. de la Ossa, Comments on conifolds, Nuclear Phys. B 342 (1990), 246–268.
  • P. Y.-M. Chan, Simultaneous desingularizations of Calabi–Yau and special Lagrangian 3-folds with canonical singularities, 2006, available at arXiv:math.DG/0606399.
  • A. Dancer and I. A. B. Strachan, Eistein metrics on tangent bundles of sphere, Classical Quantum Gravity 19 (2002), 4663–4670.
  • T. Eguchi and A. J. Hanson, Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. B 74 (1978), 249–251.
  • E. Goldstein, Calibrated fibrations on noncompact manifolds via group actions, Duke Math. J. 110 (2001), 309–343.
  • E. Goldstein, Calibrated fibrations, Comm. Anal. Geom. 10 (2002), 127–150.
  • M. Gross, Special Lagrangian fibrations II: Geometry, Differential geometry inspired by string theory, surveys in differential geometry, vol. 5, International Press, Boston, MA, 1999, pp. 341–403.
  • M. Haskins, Special Lagrangian cones, Amer. J. Math. 126 (2004), 845–871.
  • D. D. Joyce, Compact manifolds with special holonomy, 2000.
  • D. D. Joyce, Special Lagrangian $m$-folds in $\mathbb{C}^m$ with symmetries, Duke Math. J. 115 (2002), 1–51.
  • D. D. Joyce, Ruled special Lagrangian 3-folds in $\mathbb{C}^3$, Proc. Lond. Math. Soc. 85 (2002), 233–256.
  • R. Harvey and H. B. Lawson, Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • M. Ionel, Second order families of special Lagrangian submanifolds in $\mathbb{C}^4$, J. Differential Geom. 65 (2003), 211–272.
  • M. Ionel, S. Karigiannis and M. Min-Oo, Bundle constructions of calibrated submanifolds in $\mathbb{R}^7$ and $\mathbb{R}^8$, Math. Res. Lett. 12 (2005), 493–512.
  • S. Karigiannis and M. Min-Oo, Calibrated subbundles in non-compact manifolds of special holonomy, Am. Global Anal. Geom. 28 (2005), 371–394.
  • D. McDuff and D. Salomon, Introduction to symplectic topology, Oxford University Press–Clarendon Press, Oxford, 1995.
  • R. Schoen and J. G. Wolfson, Minimizing area among Lagrangian surfaces: The mapping problem, J. Differential Geom. 58 (2001), 1–86.
  • I. Smith, R. P. Thomas and S.-T. Yau, Symplectic conifold transitions, J. Differential Geom. 62 (2002), 209–242.
  • R. Szöke, Complex structures on tangent bundles of Riemannian manifolds, Math. Ann. 291 (1991), 409–428.
  • M. Stenzel, Ricci-flat metrics on the complexification of a compact rank one symmetric space, Manuscripta Math. 80 (1993), 151–163.\goodbreak
  • A. Strominger, S.-T. Yau and E. Zaslow, Mirror symmetry is $T$-duality, Nuclear Phys. B 479 (1996), 243–259.